# SDR ASAA2013060795034

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,988 hours, 6,157 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flex Hose
- Part number: AS120G120A000
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START ON RECALL LT PACK LIGHT CAME ON.  PUSHED MASTER CAUTION TO RESET AND LEFT PACK LT STAYED ON.  RAN CHECKLIST LIGHT REMAINED ON.  ACFT GROUNDED. R & R BRAIDED FLEX LINE REF AMM 21-00-00, RAN PACK NO DEFECTS NOTED, BITE CHECK GOOD.
